# SDR GTIA011010

- Difficulty date: July 9, 2001
- Submitted: November 16, 2001
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FTW - FORWARD PIT CARGO SMOKE DETECTOR FORWARD A AND AFT PIT CARGO B.  T/S SYSTEM FOUND TWO BAD SMOKE DETECTOR IN FORWARD CARGO BAY AND IN AFT CARGO BAY IAW BARFIELD MM 26-22-00.  REMOVED AND REPLACED BAD SENSOR IAW BARFIELD SMOKE DETECTOR MM 26-22-00.  (M)
